# SDR CA151119004

- Difficulty date: November 18, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 10,623 hours
- Engine: Pwc PW150A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Part time: 13,086 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) RH FWD WINDSCREEN SHATTERED. CREW REPORTED AN ACRID SMELL JUST AFTER LEVEL OFF WHICH WAS DISSIPATING, THEN THE WINDSHIELD SHATTERED. NO CB`S WERE POPPED.   REPLACED RT CO-PILOT WINDSHIELD IAW AMM 56-10-01 FUNCTION CHECKED NO FAULT FOUND IAW 30-41-00 RT WINDSHIELD SENSOR WIRES AND HEATER WIRES CONNECTED AND TORQUED IAW AMM 56-10-01-400-801.
